Arithmeticity of the monodromy of the Wiman–Edge pencil
[L’arithméticité de la monodromie du pinceau de Wiman–Edge]
Annales de l'Institut Fourier, Online first, 37 p.

Le pinceau de Wiman–Edge est une famille universelle de courbes projectives non singulières de genre 6 et munie d’une action fidèle du groupe icosahédral. Le but principal de ce travail est la détermination de son groupe de monodromie. Nous montrons que ce groupe est arithmétique et commensurable avec un groupe modulaire de Hilbert. Nous donnons une interprétation modulaire de ce fait et décrivons en plus une uniformisation de la base.

The Wiman–Edge pencil is the universal family of projective, genus 6, complex-algebraic curves endowed with a faithful action of the icosahedral group. The goal of this paper is to prove that its monodromy group is commensurable with a Hilbert modular group; in particular is arithmetic. We then give a modular interpretation of this, as well as a uniformization of its base.

Reçu le :
Révisé le :
Accepté le :
Première publication :
DOI : https://doi.org/10.5802/aif.3423
Classification : 14H45,  14H10,  14H37
Mots clés : Pinceau de Wiman–Edge, groupe de monodromie
@unpublished{AIF_0__0_0_A23_0,
     author = {Farb, Benson and Looijenga, Eduard},
     title = {Arithmeticity of the monodromy of the {Wiman{\textendash}Edge} pencil},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     year = {2021},
     doi = {10.5802/aif.3423},
     language = {en},
     note = {Online first},
}
TY  - UNPB
AU  - Farb, Benson
AU  - Looijenga, Eduard
TI  - Arithmeticity of the monodromy of the Wiman–Edge pencil
JO  - Annales de l'Institut Fourier
PY  - 2021
DA  - 2021///
PB  - Association des Annales de l’institut Fourier
N1  - Online first
UR  - https://doi.org/10.5802/aif.3423
DO  - 10.5802/aif.3423
LA  - en
ID  - AIF_0__0_0_A23_0
ER  - 
%0 Unpublished Work
%A Farb, Benson
%A Looijenga, Eduard
%T Arithmeticity of the monodromy of the Wiman–Edge pencil
%J Annales de l'Institut Fourier
%D 2021
%I Association des Annales de l’institut Fourier
%Z Online first
%U https://doi.org/10.5802/aif.3423
%R 10.5802/aif.3423
%G en
%F AIF_0__0_0_A23_0
Farb, Benson; Looijenga, Eduard. Arithmeticity of the monodromy of the Wiman–Edge pencil. Annales de l'Institut Fourier, Online first, 37 p.

[1] Benoist, Yves; Oh, Hee Discreteness criterion for subgroups of products of SL (2), Transform. Groups, Volume 15 (2010) no. 3, pp. 503-515 | Article | MR 2718935 | Zbl 1202.22014

[2] Bourbaki, Nicolas Groupes et algèbres de Lie. Chapitres 4, 5 et 6, Élements de Mathématique, Masson, 1981

[3] Cheltsov, Ivan; Kuznetsov, Alexander; Shramov, Constantin Coble fourfold, S 6 -invariant quartic threefolds, and Wiman-Edge sextics (2017) (https://arxiv.org/abs/1712.08906, to appear in Algebra Number Theory)

[4] Cheltsov, Ivan; Shramov, Constantin Cremona groups and the icosahedron, Monographs and Research Notes in Mathematics, CRC Press, 2016

[5] Dolgachev, Igor; Farb, Benson; Looijenga, Eduard Geometry of the Wiman Pencil. I: algebro-geometric aspects, Eur. J. Math., Volume 4 (2018) no. 3, pp. 879-930 | Article | MR 3851123 | Zbl 1423.14185

[6] Edge, William L. A pencil of four-nodal plane sextics, Math. Proc. Camb. Philos. Soc., Volume 89 (1981), pp. 413-421 | Article | MR 602296 | Zbl 0466.51020

[7] Farb, Benson; Looijenga, Eduard Geometry of the Wiman-Edge pencil and the Wiman curve, Geom. Dedicata, Volume 208 (2020), pp. 197-220 | Article | MR 4142924 | Zbl 1455.14052

[8] Hirzebruch, Friedrich The Hilbert modular group for the field (5) and the cubic diagonal surface of Clebsch and Klein, Usp. Mat. Nauk, Volume 31 (1976), pp. 153-166 English traslation in Russ. Math. Surveys 31 (2019), no. 5, p. 96-110 | MR 498397 | Zbl 0356.14010

[9] Wiman, Anders Ueber die algebraische Curven von den Geschlecht p=4,5 and 6 welche eindeutige Transformationen in sich besitzen, Stockh. Akad. Bihang, Volume 21 (1895) no. 3, pp. 2-41

[10] Zamora, Alexis Some remarks on the Wiman–Edge pencil, Proc. Edinb. Math. Soc., Volume 61 (2018) no. 2, pp. 401-412 | Article | MR 3826470 | Zbl 1420.14062

Cité par Sources :